Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235804] of Robert Calderbank

Papers Published

  1. Calderbank, AR; Frankl, P, Binary codes and quasi-symmetric designs, Discrete Mathematics, vol. 83 no. 2-3 (1990), pp. 201-204, ISSN 0012-365X
    (last updated on 2017/12/15)

    Abstract:
    We obtain a new necessary condition for the existence of a 2-(υ, k, λ) design where the block intersection sizes s1,s2,...,sn satisfy s1≡s2≡...≡sn≡s( mod 2). This condition eliminates quasi-symmetric 2-(20, 10, 18) and 2-(60, 30, 58) designs. Quasi-symmetric 2- (20, 8, 14) designs are eliminated by an ad hoc coding theoretic argument. © 1990.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320